Facebook Pixel

After effects of plan b. Need help!!

By July 29, 2016 - 10:31am
Rate This

Is the bleeding I'm experiencing now after taking plan b like another period?? My period is supposed to come August 16, will it still come in that genral area?? Please help!

Add a Comment1 Comments

HERWriter Guide

Hi Luch12hale

Thanks for reaching out to EmpowHER with your question!

In future, read the paperwork that comes with the pill - you should never blindly take medication without reading up about it first.

We have a great article about emergency contraception - all the details. Read it carefully and you'll find your answers, it's a short article: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 29, 2016 - 12:51pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!